UPDATE: TE from Loestrin

Discussion in 'Success Stories' started by Fearofbears, Aug 21, 2014.

  1. Fearofbears

    Fearofbears New Member

    Hi all!
    I haven't been back here in a while. I had TE TWICE from two different pills, and it was unbeknownst to me until the second time when it got way worse. This was back in 2012.

    a bunch of derms confirmed TE, one suggested TE with overlapping AGA (which was odd since I have no family history anywhere, etc) My iron was low, vitamin D were low, fixed that and started taking a prenatal vitamin on the regular.

    Long story short, I could barely wear my hair down because it was so awful, there was practically no hair left above my hears and near the center part (which never really widened, just got sparse)

    I'm happy to report after 2 long years, my hair looks..GOOD again, dare I say. I wear a center part, I have bushy areas of new growth, and a lot of hair has grown in making it feel and look healthier/thicker. I can wear a multitude of hair styles without fear.

    I decided back in 2012 to never take any hormonal birth control ever again. I fear I would have had more issues if I did, I am clearly sensitive to them.

    I very much doubt I will ever have the hair I once had a few years ago, BUT I still see a lot of hair growing back, and I just wanted to give you ladies some hope because it took nearly 2.5 years for me to see a difference after the TE ended. It is very gradual, and the year time frame that most dermatologists provide is not a very good estimate.

    I just wanted to come back and provide some insight, I know many ladies don't return to show their success stories.

    I don't have a before picture, but attached is my hair today, 2 years later after losing half of it, so if you have TE, keep the faith, try not to screw with any supplements or pills before seeing if it blows over.

    If you have any questions, please feel free to let me know. <3

    Attached Files:

  2. dvent1111

    dvent1111 Member

    So great to hear such awesome news!!!
    Your hair looks amazing (great style too!). I hope I am in the same boat as you in the near future. I have been off the pill for about 8 months and I think my shedding is slowing down (30 or so on non wash days and 120 on wash days is my average) Not sure what it was before as I really didn't give it a second thought I could be losing my hair, just thought my crazy amount of shedding was normal.. Now I look back and think of buying draino once a month for the drains, constantly vacuuming the floors to pick up my hair, etc... What la la land did I live in?! I thinned out a ton (would say 30-40%) diffuse, but have a super thin patch behind my bangs which I now see regrowth and some regrowth in my hair line.. my hair constantly looks frizzy with all the little pieces sticking up.
    I pray to god I can come back and write a positive story in a couple years... it's nice to hear.
    If you ever find a before I would love to see.....
  3. dmr

    dmr New Member

    I'm starting to think that the pill might be the root cause of my hair loss. It started a year after taking the pill and I've been on the pill for 17 years now. Should I get off it?